Paper Publications
Current position: Home > Scientific Research > Paper Publications
A decomposed Karhunen-Loève expansion scheme for the discretization of multidimensional random fields in geotechnical variability analysis
- Release time:2024-12-03
- Hits:
DOI number:
10.1016/j.oceaneng.2024.119733Affiliation of Author(s):
力学与土木工程学院Funded by:
国家自然科学基金项目First Author:
zhubinCo-author:
孙愿,韩云瑞,任玉宾,Li JiaboIndexed by:
Journal paperDocument Code:
5b5bb2949352d25c01936b5bc21f4ffeVolume:
314ISSN No.:
0029-8018Translation or Not:
noDate of Publication:
2024-12-15